American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A13) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit. Operator algebras for analytic varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Matthew Kennedy. Essential normality and the decomposability of homogeneous submodules. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Gelu Popescu. Unitary invariants on the unit ball of $B(\mathcal{H})^n$. Trans. Amer. Math. Soc. 365 (2013) 6243-6267.
Abstract, references, and article information
View Article: PDF

[4] Greg Knese. Polynomials defining distinguished varieties. Trans. Amer. Math. Soc. 362 (2010) 5635-5655. MR 2661491.
Abstract, references, and article information
View Article: PDF

[5] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information
View Article: PDF

[6] Gelu Popescu. Multivariable Bohr inequalities. Trans. Amer. Math. Soc. 359 (2007) 5283-5317. MR 2327031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Raúl E. Curto and Jasang Yoon. Jointly hyponormal pairs of commuting subnormal operators need not be jointly subnormal. Trans. Amer. Math. Soc. 358 (2006) 5139-5159. MR 2231888.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. William Helton and Scott A. McCullough. A positivstellensatz for non-commutative polynomials. Trans. Amer. Math. Soc. 356 (2004) 3721-3737. MR 2055751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Paul Binding and Tomaz Kosir. Root vectors for geometrically simple two-parameter eigenvalues. Trans. Amer. Math. Soc. 356 (2004) 1705-1726. MR 2031038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] B. V. Rajarama Bhat, Tirthankar Bhattacharyya and Santanu Dey. Standard noncommuting and commuting dilations of commuting tuples. Trans. Amer. Math. Soc. 356 (2004) 1551-1568. MR 2034318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jonathan Arazy and Miroslav Englis. Analytic models for commuting operator tuples on bounded symmetric domains. Trans. Amer. Math. Soc. 355 (2003) 837-864. MR 1932728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Kit C. Chan and Zeljko Cuckovic. $C^\ast$-algebras generated by a subnormal operator. Trans. Amer. Math. Soc. 351 (1999) 1445-1460.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Luzius Grunenfelder and Tomaz Kosir. An algebraic approach to multiparameter spectral theory. Trans. Amer. Math. Soc. 348 (1996) 2983-2998. MR 1361640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Paul Binding and Tomaz Kosir. Second Root Vectors for Multiparameter Eigenvalue Problems of Fredholm Type . Trans. Amer. Math. Soc. 348 (1996) 229-249. MR 1321567.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] M. Mbekhta and F.-H. Vasilescu. Uniformly ergodic multioperators . Trans. Amer. Math. Soc. 347 (1995) 1847-1854. MR 1273509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1